# SDR USAA2015032200006

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 1,947 hours, 792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CIDS PANEL, AFTER START RECEIVED CHECK DOOR PRESS & 4L WAS IN AMBER.  SERVICED DOOR 4L ASSIST BOTTLE IAW AMM 52-10-00-614-001.
